JournalsrlmVol. 20, No. 4pp. 379–386

On a Sobolev-type inequality

  • Angelo Alvino

    Università degli Studi di Napoli Federico II, Italy
On a Sobolev-type inequality cover
Download PDF

Abstract

A new proof of the classical Sobolev inequality in ℝ_n_ with the best constant is given. The result follows from an intermediate inequality which connects in a sharp way the Lp norm of the gradient of a function u to L__p* and L__p*-weak norms of u, where p ∈ ]1; n[ and p* = np/(n-p) is the Sobolev exponent.

Cite this article

Angelo Alvino, On a Sobolev-type inequality. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 20 (2009), no. 4, pp. 379–386

DOI 10.4171/RLM/553